On distribution of sequences of integers

Milan Paštéka; Štefan Porubský

Mathematica Slovaca (1993)

  • Volume: 43, Issue: 5, page 521-539
  • ISSN: 0139-9918

How to cite

top

Paštéka, Milan, and Porubský, Štefan. "On distribution of sequences of integers." Mathematica Slovaca 43.5 (1993): 521-539. <http://eudml.org/doc/34365>.

@article{Paštéka1993,
author = {Paštéka, Milan, Porubský, Štefan},
journal = {Mathematica Slovaca},
keywords = {existence of a -distributed sequence; Novoselov's theory of polyadic numbers; transformations},
language = {eng},
number = {5},
pages = {521-539},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {On distribution of sequences of integers},
url = {http://eudml.org/doc/34365},
volume = {43},
year = {1993},
}

TY - JOUR
AU - Paštéka, Milan
AU - Porubský, Štefan
TI - On distribution of sequences of integers
JO - Mathematica Slovaca
PY - 1993
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 43
IS - 5
SP - 521
EP - 539
LA - eng
KW - existence of a -distributed sequence; Novoselov's theory of polyadic numbers; transformations
UR - http://eudml.org/doc/34365
ER -

References

top
  1. BUCK R. C., The measure theoretical approach to the density, Amer. J. Math. LXVIII (1946), 560-580. (1946) Zbl0061.07503MR0018196
  2. JACOBS K., Measure and Integral, Academic Press, New York-San Francisco-London, 1987. (1987) MR0514702
  3. KUIPERS L.-NIEDERREITER H., Uniform Distribution of Sequences, J.Wiley & Sons, New York-London-Sydney-Toronto, 1974. (1974) Zbl0281.10001MR0419394
  4. MEIJER H. G., The discrepancy of g-adic sequence, Indag. Math. 30 (1968), 54-66. (1968) Zbl0155.37801MR0228450
  5. MEIJER H. G., Uniform distribution of g-adic numbers, Indag. Math. 29 (1967), 535-546. (1967) Zbl0207.05802MR0220682
  6. NIVEN I., Uniform distribution of sequences of integers, Trans. Amer. Math. Soc. 98 (1961), 52-61. (1961) Zbl0096.03102MR0120214
  7. NOVOSELOV E. V., Topological theory of divisibility, (Russian), Uchen. Zap. Elabuz. PI 8 (1960), 3-23. (1960) Zbl0098.15101
  8. PAŠTÉKA M., ŠALÁT T., Buck's measure density and sets of positive integers containing arithmetic progression, Math. Slovaca 41 (1991), 283-293. (1991) Zbl0761.11004MR1126665
  9. POSTNIKOV A. G., Introduction to Analytic Number Theory, (Translated from the Russian by G. A. Kandel), Amer. Math. Soc., Providence, R.I., 1988. (1988) Zbl0641.10001MR0932727
  10. PRUFER H., Neue Begrüdung der algebraischen Zahlentheorie, Math. Ann. 94 (1925), 198-243. (1925) Zbl51.0140.14MR1512254
  11. SCHOENBERG, I, Über die asymptotische Verteilung reeler Zahlen mod 1, Math. Z. 28 (1928), 171-199. (1928) MR1544950
  12. WEYL H., Über die Gleichverteilung von Zahlen mod, Eins, Math. Ann. 77 (1916), 313-352. (1916) Zbl46.0278.06MR1511862

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.